# SDR DALA2022112807557

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Gusset
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2512930) DURING INSPECTION FOUND CRACKED BRACKET GUSSET LOCATED BS500L AND STR19R AT FWD CARGO COMPARTMENT. REPLACED BRACKET GUSSET LOCATED BS500L AND STR 19R AT FWD CARGO COMPARTMENT AS PER B737-900 ER SRM 51-10-02, ITEM 9 AND DWG 143A7902, SHEET 256/257 REV.B.
